It does not mess “qirh your system “ you just get hungry again and your body reverts back to when you didn’t take the drugs,
some real scare mongering on here, I thought people were now better educated on the meds, but maybe not,
the biggest risk for gallstones is actually obesity, or rapid weight loss, it’s because of too much cholesterol not breaking down. No one on the meds needs to lose weight rapidly,
I lost six and a half stone on them, no side effects at all, been maintaning on a low dose at a size eight, bmi 20 for about 20 months
lots of options exist now, inc pills and if you don’t like them you don’t need to take the next dose, it’s not a life time commitment or something where there is withdrawal symptoms
the op said she didn’t wish to use them, asking why not is a valid question to someone who has always struggled to lose weight, and more importantly keep it off.
if it’s cost that’s one thing, but if it’s misinformation then that’s something totally different and many posters can help her with accurate info, even through the nonsense being posted on here,